# SDR UALA2012081704577

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 71,649 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TEE CAP FROM LBL 3 TO RBL 10 HAS SURFACE CORROSION.  BLENDED CORROSION, FOUND REMAINING MATERIAL THICKNESS TO BE OUT OF SRM LIMITS.  FABRICATED TEE CAP AND TWO REPAIR ANGLES PER SRM.
